# SDR SWAA2023080274814

- Difficulty date: July 3, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- Aircraft time: 19,891 hours, 9,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LAV TANK WALL SUPPORT VERTICAL ANGLE CRACKED STA. 867 LBL16' WL 166'<[01] REMOVED CRACKED ANGLE PER SRM 51-40-02;[02] REMOVED AND REPLACED AFT CARGO LAV TANK WALL SUPPORT VERTICAL ANGLE STA. 867 LBL16' WL 166' PER SRM 51-40-02;[03] INSPECTION C/W REMOVED AND REPLACED AFT CARGO LAV TANK WALL SUPPORT VERTICAL ANGLE STA. 867 LBL16' WL 166' PER SRM 51-40-02
